Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
Mobile Device Pairing
Green Open Access
Transactions of the American Mathematical Society
Transactions of the American Mathematical Society
ISSN 1088-6850(online) ISSN 0002-9947(print)

On some nonextendable derivations of the gauge-invariant CAR algebra

Author: Geoffrey L. Price
Journal: Trans. Amer. Math. Soc. 285 (1984), 185-201
MSC: Primary 46L40; Secondary 46L55
MathSciNet review: 748837
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: We provide examples of some approximately inner, commutative $ \ast$-derivations which are generators on the gauge-invariant CAR algebra but which have no closed densely-defined extensions to the CAR. Necessary conditions are given for a class of generators on the GICAR algebra to extend to closed $ \ast$-derivations on the CAR.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 46L40, 46L55

Retrieve articles in all journals with MSC: 46L40, 46L55

Additional Information

PII: S 0002-9947(1984)0748837-9
Keywords: Derivation, CAR algebra, GICAR algebra, generator
Article copyright: © Copyright 1984 American Mathematical Society